# SDR F3LA200700251

- Difficulty date: September 30, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 13,032 hours, 6,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: AD321430
- Part serial: 25519
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, INSPECTION REPORTED EPSU (13WL) BATTERY FAULT.  REPLACED EPSU BATTERY (13WL) IAW AMM 33-51-38-PB 401.  OPS CHECKED GOOD.
